# SDR C2XA10IA206

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 19,078 hours, 14,754 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Transponder
- Part number: 7510700726
- Part serial: 01096998
- Condition: Inoperative
- Location: Comm Sys
- Part time: 18,920 hours, 14,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 5757, THE CREW REPORTED THAT ATC WAS UNABLE TO READ TRANSPONDER 1.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO INTEGRATED COMM TRANSPONDER UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
